# SDR IXXA060025S

- Difficulty date: October 5, 2004
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND LT WING IB TRAILING EDGE FLAP LOWER SURFACE DENTED OUT OF LIMITS AT STATION XW39 AFT AREA. REMOVED DAMAGE. FABRICATED FILLER AND DOUBLER. LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED FILLER AND DOUBLER WET WITH SEALANT FROM STATION XW34 TO STATION XW44. IAW SRM 57-2-5, 51-1-5, AND 51-1-8.
